MathSciNet Relay Station
MathSciNet bibliographic data
MR710119 58F12 (35B40)
Babin, A. V.; Vishik, M. I. Attractors of evolution partial differential equations and estimates of their dimension. (Russian) Uspekhi Mat. Nauk 38 (1983), no. 4(232), 133–187.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement